# SDR SWAA2021092114896

- Difficulty date: August 22, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 74,045 hours, 43,671 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INBOARD FAN COWL SUPPORT WEB ON ENGINE 1 ; 2021-384389 / [01] REMOVED SUPPORT WEB INBOARD FAN COWL ON ENGINE 1 IAW SRM 51-40-02-0G-0 AND SRM 51-10-02-0G-0 ITEM (9).PERFORMED VISUAL INSPECTION ON AREA AND NOT FOUND MORE DAMAGE.; [02] OBTAINED OK TO INSTALL NEW SUPPORT WEB INBOARD FAN COWL ON ENGINE 1; [03] STEP 1 AND 2 COMPLETED   PERFORMED VISUAL INSPECTION; NO DISCREPANCY FOUND   OK TO INSTALL GRANTED.; [04] INSTALLED NEW SUPPORT WEB INBOARD FAN COWL ON ENGINE 1 IAW SRM 51-40-02-0G-0 AND CMM 71-13-30.; [05] REPLACED SUPPORT WEB INBOARD FAN COWL ON ENGINE 1 IAW SRM 51-40-02-0G-0 AND CMM 71-13-30.; [06] CORRECTED STEP 4 AND 5; REPLACED SUPPORT WEB INBOARD FAN COWL ON ENGINE 1 IAW B737-700 SRM 51-40-02-0G-0 AND GOODRICH AEROSTRUCTURES CMM 71-13-30.; [07] CERTIFIED WORK PERFORMED.
